The Ramanujan Journal

, Volume 4, Issue 4, pp 435–453

Change of Base in Bailey Pairs

  • D. Bressoud
  • M.E.H. Ismail
  • D. Stanton
Article

DOI: 10.1023/A:1009824218230

Cite this article as:
Bressoud, D., Ismail, M. & Stanton, D. The Ramanujan Journal (2000) 4: 435. doi:10.1023/A:1009824218230

Abstract

Versions of Bailey's lemma which change the base from q to q2 or q3 are given. Iterates of these versions give many new versions of multisum Rogers-Ramanujan identities.

Bailey pairs Bailey lemma Rogers-Ramanujan identities Virasoro characters 

Copyright information

© Kluwer Academic Publishers 2000

Authors and Affiliations

  • D. Bressoud
    • 1
  • M.E.H. Ismail
    • 2
  • D. Stanton
    • 3
  1. 1.Mathematics and Computer Science DepartmentMacalester CollegeSaint PaulUSA
  2. 2.Department of MathematicsUniversity of South FloridaTampaUSA
  3. 3.School of MathematicsUniversity of MinnesotaMinneapolisUSA

Personalised recommendations